# SDR EIA2001199

- Difficulty date: March 20, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND LEFT STATION 1210 CORROSION ON AND AROUND WINDOW FORGING.  REPAIRED PER ECRA 3203-53-047-2.  (M)
